MathSciNet Relay Station
MathSciNet bibliographic data
MR2097214 14N05 (03D15 68Q15)
Landsberg, J. M.; Manivel, L. On the ideals of secant varieties of Segre varieties. Found. Comput. Math. 4 (2004), no. 4, 397–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement